# SDR SWIA201540736

- Difficulty date: January 26, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N930EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8014
- Aircraft time: 21,876 hours, 20,589 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 606
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT FUSELAGE STA 606.0 BETWEEN STRINGERS L18 AND L19.  FOUND DENT TO WITHIN LIMITS IAW REO.  PERMANENT REPAIR DUE AT NEXT C-CHECK, COMPLETED PERMANENT REPAIR FOR DENT AT FUSELAGE STA 606.0 BETWEEN STRINGER L18 AND L19 IAW STS EA.
